# SDR UALA2009101403221

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 51,778 hours, 7,474 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Broken
- Location: Oxygen Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 42 OXYGEN MASKS FELL.  OXYGEN MODULE HINGES ARE BROKEN, STOW BIN MAY HAVE CONTACTED OXYGEN DOOR.  OXYGEN MASK-GEN MODULE WILL NEED REPLACED.  ROW 41 IS TAPED AND INOP, ROW 42 IS SERVICEABLE.  REPLACED WITH NEW 02 BOX ASSY.  CHECKS OKAY.
